C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG, BIOPATCH, PROBE COVER); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty inserting the microintroducer is confirmed; however, the root cause could not be determined.The products returned for evaluation were two 4.5fr microintroducers.Use residue was observed on both samples.The dilator of both microintroducers was slightly bent.Microscopic inspection of the distal tip of the sheath on sample 1 revealed an uneven edge but the transition appeared to be smooth.Inspection of sample 2 revealed what appeared to be an abrupt and uneven transition.The sheath tip deformation and dilator bends were consistent with attempted insertion against resistance.Such resistance may occur if insertion is attempted at a steep angle or if the insertion hole is too small.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported by customer that introducer will not go into patient without massive force, had to drop another kit to complete procedure.There were no delays, negative consequences, or impact to the patient.8/12/2024 - two devices were returned for evaluation; during evaluation one of them exhibited an uneven distal tip edge.This file addresses that device.